Research Repository

New Jensen's Type Inequalities for Differentiable Log-convex Functions of Selfadjoint Operators in Hilbert Spaces

Dragomir, Sever S (2011) New Jensen's Type Inequalities for Differentiable Log-convex Functions of Selfadjoint Operators in Hilbert Spaces. Sarajevo Journal of Mathematics, 7 (1). pp. 67-80. ISSN 1840-0655

Full text for this resource is not available from the Research Repository.

Abstract

Some new Jensen's type inequalities for di�erentiable log- convex functions of selfadjoint operators in Hilbert spaces under suitable assumptions for the involved operators are given. Applications for par- ticular cases of interest are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID23776, selfadjoint operators, positive operators, Jensen's inequality, convex functions, functions of selfadjoint operators
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 23 Aug 2012 23:50
Last Modified: 23 Aug 2012 23:50
URI: http://vuir.vu.edu.au/id/eprint/9204
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar